It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-24-2013, 01:43 PM   #1
Junior Member
(female)
 
treach76's Avatar
 
Join Date: Dec 2012
Location: Galax , virginia
Posts: 31
treach76 HB User
New to Lyrica

I've been on Lyrica for a few weeks now. I've have a really bad leg cramps and feel high. I don't like feeling high at all! I know it takes a month before it really helps , But I'm not sure I can deal with the side effects if they don't go away! does anyone have these and do they go away? Has anyone come off this and been ok? This perscription kinda scares me!!!!

Treach

 
Reply With Quote
Old 01-25-2013, 05:30 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2005
Location: Michigan
Posts: 860
WoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB UserWoodsWalker HB User
Re: New to Lyrica

I was on lyrica for about 13 days. I got other side affects than what you ask about. I was on the lowest dose to start and after the 2 weeks not 1 side affects showed any signs of subsiding in the least. Some kept getting worse. Called the doc and asked if it was ok to stop and was told the dose was low enough I could just stop.

It was really to bad because it was the only thing I've ever tried that really helped the costochondritis. I got relief in less than a week.

 
Reply With Quote
The following user gives a hug of support to WoodsWalker:
treach76 (01-25-2013)
The Following User Says Thank You to WoodsWalker For This Useful Post:
treach76 (01-25-2013)
Sponsors Lightbulb
   
Old 01-25-2013, 08:03 AM   #3
Facilitator
(female)
 
bluelakelady's Avatar
 
Join Date: Sep 2004
Location: blue lakes, northern california
Posts: 5,468
bluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB User
Re: New to Lyrica

hi treach,
i tried it for 3 days. the leg cramps were incredible so i quit. called my doc and she said i did the right thing by quitting. i refuse now to take any med touted for fibro. for me they just make life worse and i love my life. i can handle it better without drugs.
peace,
blue
ps. ask your doc or pharmacist how to wean off if you have to do it that way. i just quit and within 24 hours felt so much better.
__________________
when faced with something you cannot control peace lies in self education and adaptation to the situation.

 
Reply With Quote
The following user gives a hug of support to bluelakelady:
treach76 (01-25-2013)
The Following User Says Thank You to bluelakelady For This Useful Post:
treach76 (01-25-2013)
Old 01-25-2013, 02:12 PM   #4
Junior Member
(female)
 
treach76's Avatar
 
Join Date: Dec 2012
Location: Galax , virginia
Posts: 31
treach76 HB User
Re: New to Lyrica

Thank you bluelakelady And WoodsWalker

I agree with you all the meds they have tried just make me feel worst. and I enjoy my life to much.. Tramadol seems to be the only thing that helps me. and IO dont get the HIGH felling from it... and still be able to be a house wife to my partner. I calling them and getting off this stuff!!! Thank you The cramps in my legs and the high felling is just to much!!!

wishing ya'll pain free days Treach

 
Reply With Quote
Old 01-25-2013, 09:55 PM   #5
Facilitator
(female)
 
bluelakelady's Avatar
 
Join Date: Sep 2004
Location: blue lakes, northern california
Posts: 5,468
bluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB Userbluelakelady HB User
Re: New to Lyrica

i am so happy sis ww and i were of help to you. one thing you may notice when you stop is you feel better with fibro than with fibro and on meds. it's like a honeymoon for quitting. giggle.
nite now.
peace,
blue
__________________
when faced with something you cannot control peace lies in self education and adaptation to the situation.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Cymbalta
Effexor
Elavil
Flexeril
  Neurontin
Percocet
Tylenol
Ultram
Vicodin




TOP THANKED CONTRIBUTORS



bluelakelady (370), WoodsWalker (132), thefarm (111), Glojer (103), tooolgrl (94), biogirl71 (88), janewhite1 (85), kirstee (60), monalisa24 (55), tmrots (41)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!